# SDR CA190428001

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 4,017 hours
- Engine: Pwa PT6A66
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 3118369
- Condition: Leaking
- Location: Compressor Stato
- Part time: 3,062 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) OIL ODOR NOTED IN CABIN DURING CLIMB, VISIBLE SMOKE/HAZE NOTED IN CABIN AT TOP OF CLIMB, ENGINE POWER REDUCED AND SMOKE/HAZE CLEARED AND OIL ODOR REDUCED. AIRCRAFT RETURNED TO BASE WITH NO FURTHER INCIDENT.  POST FLIGHT INVESTIGATION REVEALED OIL CONTAMINATION IN COMPRESSOR INLET OF RIGHT HAND ENGINE, THIS WAS DETERMINED TO BE THE CAUSE OF THE OIL GETTING INTO THE AIRCRAFT ENVIRONMENTAL SYSTEM.  ENGINE REMOVED AND SENT TO MANUFACTURER FOR EVALUATION AND REPAIR. (TC# 20190428001)
